# SDR AALA20110826JFK01

- Difficulty date: August 26, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 44,871 hours, 5,972 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 13D INOPERATIVE.  REPINNED WIRE AT SEAT 13D CONNECTOR.  OPS CHECK NORMAL.
